# SDR CALA0300716

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 47,702 hours, 25,113 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER AFT UPPER ATTACH FWD LUG CORRODED AROUND BUSHING AND FACE OF LUG.  REMOVED BUSHING, FOUND CORROSION ON ID AND BOTH FACES.  SPOT FACE 0.013 INCH DEEP AND REAMED BORE ID TO 1.5795 INCH.  FABRICATED AND INSTALLED OVERSIZE BUSHING PER SRM 55-10-10.
